# SDR ASAA12511029

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 19,002 hours, 5,716 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 39,819 hours, 15,895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN AFTER LANDING BOTH ENGINES RUNNING APU GEN POWER DROPPED OFF LINE.  RE-ESTABLISHED GEN BUS NR 1 & 2 THEN RE-ESTABLISHED APU GEN POWER.  APU GEN THEN AGAIN DROPPED OFF LINE VOLTS =0 FREQS=0 SO WE SHUT APU OFF.  ALL CIRCUIT BREAKERS IN.  CONFIRMED NO VOLT/AMP FROM APU.  APU PWR BUS LIGHT OFF IS "ON".  PERF BITE 49 60 00 810 801 NO CURRENT FAULTS.  HISTORY SHOWS FAULT 49 11019.  GCU BITE TASK 24 21 00 810 801 SHOWS NO FAULTS.  ACCOMPLISHED FIM 24 21 00 810 801 & FIM TASK 49 15 00 810 804.  NO FAULTS FOUND.  PRECAUTIONARY REPLACED APU REMOTE FIRE CONTROL PANEL REF AMM 26 22 03 & OPS NML REF SAME.  OPS TEST FOR THE AC GENERATION & CONTROL SYSTEM CHECKED GOOD REF AMM 24 21 00.
